{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,10]],"date-time":"2026-09-10T04:12:53Z","timestamp":1789013573436,"version":"build-2803163510"},"reference-count":15,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2022,3,2]]},"DOI":"10.7759\/cureus.22776","type":"journal-article","created":{"date-parts":[[2022,3,2]],"date-time":"2022-03-02T14:28:34Z","timestamp":1646231314000},"source":"Crossref","is-referenced-by-count":4,"title":["Synovitis, Acne, Pustulosis, Hyperostosis, and Osteitis Syndrome Diagnosis in Adolescent and Isotretinoin as a Possible Serious Exacerbating Factor"],"prefix":"10.7759","author":[{"given":"Omar O","family":"Shahada","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ahmed S","family":"Kurdi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Afnan F","family":"Aljawi","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Lujain I","family":"Khayat","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Anas O","family":"Shahadah","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.jadohealth.2014.02.004","article-title":"SAPHO syndrome in an adolescent: a clinical case with unusual severe systemic impact","volume":"55","author":"Freira S","year":"2014","unstructured":"Freira S, Fonseca H, Ferreira PD, Vasconcelos P, Fonseca JE. SAPHO syndrome in an adolescent: a clinical case with unusual severe systemic impact. J Adolesc Health. 2014, 55:304-6. 10.1016\/j.jadohealth.2014.02.004","journal-title":"J Adolesc Health"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1186\/s13052-020-00933-1","article-title":"SAPHO syndrome: the supposed trigger by isotretinoin, the efficacy of adalimumab and the specter of depressive disorder: a case report","volume":"46","author":"Luzzati M","year":"2020","unstructured":"Luzzati M, Simonini G, Filippeschi C, Giani T, Trapani S. SAPHO syndrome: the supposed trigger by isotretinoin, the efficacy of adalimumab and the specter of depressive disorder: a case report. Ital J Pediatr. 2020, 46:169. 10.1186\/s13052-020-00933-1","journal-title":"Ital J Pediatr"},{"key":"ref3","article-title":"SAPHO (synovitis, acne, pustulosis, hyperostosis, osteitis) syndrome","author":"Merola JF","year":"2022","unstructured":"Merola JF. SAPHO (synovitis, acne, pustulosis, hyperostosis, osteitis) syndrome. UpToDate. Post TW (ed): UpToDate, Waltham, MA; 2022."},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.3892\/etm.2014.1758","article-title":"Diagnosis and treatment of SAPHO syndrome: a case report","volume":"8","author":"Song X","year":"2014","unstructured":"Song X, Sun W, Meng Z, et al.. Diagnosis and treatment of SAPHO syndrome: a case report. Exp Ther Med. 2014, 8:419-22. 10.3892\/etm.2014.1758","journal-title":"Exp Ther Med"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.7727\/wimj.2014.074","article-title":"Can isotretinoin induce articular symptoms in SAPHO syndrome?","volume":"64","author":"Karatas Togral A","year":"2015","unstructured":"Karatas Togral A, Y\u0131ld\u0131zgoren MT, Koryurek OM, Ekiz T. Can isotretinoin induce articular symptoms in SAPHO syndrome?. West Indian Med J. 2015, 64:167-8. 10.7727\/wimj.2014.074","journal-title":"West Indian Med J"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1159\/000069849","article-title":"Isotretinoin-induced bilateral sacroiliitis","volume":"206","author":"Bachmeyer C","year":"2003","unstructured":"Bachmeyer C, Charoud A, Turc Y, Callot V, Blum L, Aractingi S. Isotretinoin-induced bilateral sacroiliitis. Dermatology. 2003, 206:285-6. 10.1159\/000069849","journal-title":"Dermatology"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1016\/j.reuma.2016.09.007","article-title":"SAPHO syndrome in childhood. A case report","volume":"14","author":"Vargas P\u00e9rez M","year":"2018","unstructured":"Vargas P\u00e9rez M, Sevilla P\u00e9rez B. SAPHO syndrome in childhood. A case report. Reumatol Clin (Engl Ed). 2018, 14:109-12. 10.1016\/j.reuma.2016.09.007","journal-title":"Reumatol Clin (Engl Ed)"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1136\/bcr.11.2011.5197","article-title":"The dark side of SAPHO syndrome","volume":"2011","author":"Henriques CC","year":"2011","unstructured":"Henriques CC, Sousa M, Panarra A, Riso N. The dark side of SAPHO syndrome. BMJ Case Rep. 2011, 2011:10.1136\/bcr.11.2011.5197","journal-title":"BMJ Case Rep"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1186\/s12891-020-03290-6","article-title":"A patient with chronic sacroiliitis undiagnosed for three years after isotretinoin use","volume":"21","author":"M\u00fclko\u011flu C","year":"2020","unstructured":"M\u00fclko\u011flu C, Nac\u0131r B. A patient with chronic sacroiliitis undiagnosed for three years after isotretinoin use. BMC Musculoskelet Disord. 2020, 21:300. 10.1186\/s12891-020-03290-6","journal-title":"BMC Musculoskelet Disord"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1186\/s12891-020-03656-w","article-title":"Analysis of musculoskeletal side effects of oral Isotretinoin treatment: a cross-sectional study","volume":"21","author":"Karaosmano\u011flu N","year":"2020","unstructured":"Karaosmano\u011flu N, M\u00fclko\u011flu C. Analysis of musculoskeletal side effects of oral Isotretinoin treatment: a cross-sectional study. BMC Musculoskelet Disord. 2020, 21:631. 10.1186\/s12891-020-03656-w","journal-title":"BMC Musculoskelet Disord"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.14744\/nci.2018.93798","article-title":"Sacroiliitis during isotretinoin treatment: causal association or coincidence?","volume":"6","author":"Aydog E","year":"2019","unstructured":"Aydog E, Ozturk G, Comert A, Tasdelen N, Akin O, Kulcu DG. Sacroiliitis during isotretinoin treatment: causal association or coincidence?. North Clin Istanb. 2019, 6:75-80. 10.14744\/nci.2018.93798","journal-title":"North Clin Istanb"},{"key":"ref12","doi-asserted-by":"publisher","DOI":"10.12775\/JEHS.2020.10.08.045","article-title":"Impact of oral isotretinoin therapy on musculoskeletal system and physical activity in patients with acne","volume":"10","author":"Drozd M","year":"2020","unstructured":"Drozd M, Czarnota J, Dobrzy\u0144ski M, Skubel T, Sok\u00f3\u0142 D, Dudek I, Piecewicz-Szcz\u0119sna H. Impact of oral isotretinoin therapy on musculoskeletal system and physical activity in patients with acne. J Educ Health Sport. 2020, 10:372-82. 10.12775\/JEHS.2020.10.08.045","journal-title":"J Educ Health Sport"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.14022","article-title":"Severe osteoarticular involvement in isotretinoin-triggered acne fulminans: two cases successfully treated with anakinra","volume":"31","author":"Oranges T","year":"2017","unstructured":"Oranges T, Insalaco A, Diociaiuti A, et al.. Severe osteoarticular involvement in isotretinoin-triggered acne fulminans: two cases successfully treated with anakinra. J Eur Acad Dermatol Venereol. 2017, 31:e277-9. 10.1111\/jdv.14022","journal-title":"J Eur Acad Dermatol Venereol"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2013.6678","article-title":"Adalimumab for the treatment of refractory acne conglobata","volume":"149","author":"Sand FL","year":"2013","unstructured":"Sand FL, Thomsen SF. Adalimumab for the treatment of refractory acne conglobata. JAMA Dermatol. 2013, 149:1306-7. 10.1001\/jamadermatol.2013.6678","journal-title":"JAMA Dermatol"},{"key":"ref15","doi-asserted-by":"publisher","DOI":"10.1111\/ced.12540","article-title":"Acne conglobata and adalimumab: use of tumour necrosis factor-\u03b1 antagonists in treatment-resistant acne conglobata, and review of the literature","volume":"40","author":"Yiu ZZ","year":"2015","unstructured":"Yiu ZZ, Madan V, Griffiths CE. Acne conglobata and adalimumab: use of tumour necrosis factor-\u03b1 antagonists in treatment-resistant acne conglobata, and review of the literature. Clin Exp Dermatol. 2015, 40:383-6. 10.1111\/ced.12540","journal-title":"Clin Exp Dermatol"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/85790-synovitis-acne-pustulosis-hyperostosis-and-osteitis-syndrome-diagnosis-in-adolescent-and-isotretinoin-as-a-possible-serious-exacerbating-factor","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,2,9]],"date-time":"2024-02-09T14:40:22Z","timestamp":1707489622000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/85790-synovitis-acne-pustulosis-hyperostosis-and-osteitis-syndrome-diagnosis-in-adolescent-and-isotretinoin-as-a-possible-serious-exacerbating-factor"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,3,2]]},"references-count":15,"URL":"https:\/\/doi.org\/10.7759\/cureus.22776","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2022,3,2]]}}}